Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

does anyone have problems with lexapro?

karenckkarenc Posts: 104
edited 06/11/2012 - 8:23 AM in Depression and Coping
i recently started on lexapro. since then i have been having problems sleeping. the problems are not ordinary its things like kicking, screaming, punching, jerking and twitching every few seconds. i dont even know i am doing it but my husband, bless his heart, is catching all of it. i am also clintching (sp) and grinding my teeth together while sleeping too. does anyone else have this going on?

thanks,

karenc
advertisement

Comments

  • i dont have much to offer, but a little that might help i dont take lexy anymore but proly 4 years ago doc scribed it to me i started it the same time as my lunesta and lunesta is a sleeping pill well he told me only take it in the morning it should in prove my sadness and make me feel better in general well just after the second day i was feeling like a new person,, of course i was sleeping like never before from the lunesta and feeling just great all over.. i always took my lexy in the morning with my coffee, and would go on with a great day , at the time i wasnt sure was it the lunesta or the lexy. to be honest i just got sick of taking all these pills and quit one day except for my lunesta i believe the lexy and lunesta was working together to give me a good day who knows now, anyway try or better yet call your doc ask him if you can take it in the morning see i think alot of people take it at nite and that works for most but some of us it doesnt-my doc new me good enough to tell me only in the morning patsy and he stressed this much i remember.. good luck ...patsy
  • I get the twitching too! Sometimes my whole leg or arm will jump. My Dr said its surley a side effect from the lexapro as I was very concerned when it started happening. Thats the only side effect I get. ( Well, weight gain, but I have been eating a hot fudge icecream sundae everynight) :S Im sure THAT's not the cause :))(
  • I took Lexapro for a while and had that same problem. I could take it for 2 days in a row then my jaw would clench and I would grind my teeth uncontrolled. I would skip a day and then be OK for another 2 days. Of course I wouldnt recommend this but it was the only way I could continue.

    Talk to your doc. I dont know if this is something that will go away or not.

  • I just started Lexapro about 3 weeks ago. So far I haven't had any noticable side effects. There are so many antidepressant meds out there right now. Talk to your Dr. and maybe they can find something that will work better for you.
  • thanks i will talk to my dr tomorrow when i go in!
advertisement
Sign In or Register to comment.